# SDR 2010FA0000368

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: VTKMB
- Make and model: Cessna S550
- Aircraft serial: 0135
- Aircraft time: 3,672 hours, 3,213 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Switch
- Part number: 991207612
- Part serial: 09J108
- Condition: Inoperative
- Location: Mach Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

OVERSPEED WARNING INOPERATIVE. TESTED ON GROUND AND FOUND OVERSPEED WARNING SWITCH, PN 9912076-12, SN 173 TO BE OUT OF CALIBRATION. R & R SWITCH WITH OVERHAULED UNIT, SN 259 (PROCURED FROM MFG WITH A LAB TAG DATED AUG 12, 2009). TESTED AND UNIT FAILED. R & R SWITCH WITH INSPECTED UNIT, SN 09J108 (PROCURED FROM MFG WITH A LAB TAG DATED OCT 31, 2009). TESTED AND UNIT FAILED. R & R SWITCH WITH O/H UNIT, SN 152 (PROCURED FROM MFG WITH A LAB TAG DATED NOV 13, 2009). TESTED AND UNIT FAILED. R & R SWITCH WITH O/H UNIT, SN 191 (PROCURED FROM MFG WITH A LAB TAG DATED MAR 3, 2010). TESTED AND UNIT UNIT PASSED IAW AMM 34-11-10.
